# SDR SWAA2021081732667

- Difficulty date: March 5, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: 173A010310
- Part serial: CASA1318
- Condition: Deformed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM DIS# 1105520 DURING WALK AROUND CHECK; FOUND RUDDER LEFT SIDE CON DUCTIVE FRAME WAS DEFORMED. DAMAGE IS 6 IN LONG X 3 IN WIDE / REMOVED & REINSTALLED RUDDER (P/N 173A0103-10 ; S/N CASA-1318) PER M/M 27-21-11. REFERENCE RO # 0550042-70R FOR REPAIR ACCOMPLISHED AT OUTSIDE VENDOR AND SERVICEABLE TAG #683686. TAG NO: 683686 PN ON: 173A0103-10 SN ON: CASA-1318 PN OFF: SN OFF: CASA-1318
